Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2023, Vol. 4, Issue 1, Part B


An investigation on quasi-normal fuzzy subgroups acted through group


Author(s): Raj Devi and Dr. Balveer Singh

Abstract: Within the context of group theory, this study investigates the idea of quasi-normal fuzzy subgroups and their interactions. By adding graded membership to the conventional idea of subgroups, quasi-normal fuzzy subgroups provide a more complex understanding of subgroup structures. The study is focused on the behaviour of these fuzzy subgroups under group actions, which are transformations of sets reflecting group symmetries. This paper clarifies the structure and behaviour of quasi-normal fuzzy subgroups by examining how their characteristics, orbits, and stabilisers are preserved under group actions. This study has ramifications for algebraic topology, computer science, cryptography, and physics, among other mathematical fields. It also provides insights into the modelling and analysis of complex systems. Research in this field is expected to reveal new relationships and uses as it advances, enhancing.

DOI: https://doi.org/10.22271/math.2023.v4.i1b.127

Pages: 150-155 | Views: 168 | Downloads: 84

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Raj Devi and Dr. Balveer Singh. An investigation on quasi-normal fuzzy subgroups acted through group. Journal of Mathematical Problems, Equations and Statistics. 2023; 4(1): 150-155. DOI: 10.22271/math.2023.v4.i1b.127
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter